# SDR USAA960198

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 21,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SIP INSPECTION, FOUND 2 CRACKS, 3 INCHES AND 1.5 INCHES A REPAIR DOUBLER AT THE FORWARD PRESSURE BULKHEAD FS 1550 AFT SIDE OF LOWER CONNECTION ANGLE SIP REF 53-10-06 VISUAL/EDDY CURRENT.  REMOVED DOUBLERS, STOP DRILLED CRACKS AND INSTALLED NEW DOUBLERS PER SRM 53-02-18.  (M)
